# SDR CALA2023061601865

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N79541
- Make and model: Boeing 737824
- Aircraft serial: 63725
- Aircraft time: 18,490 hours, 6,307 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148A141039
- Condition: Unknown
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN LEFT AFT  FUSELAGE HIT BY CATERING TRUCK UPDATED WITH PHOTOS REMOVED APU AS PER AMM 49-11-00 FOR MX PURPOSE. ADD EMP:U352816,U393377 TRANSFERED APU REMOVAL TO L/P 4785718. PERFORMED VISUAL INSPECTION PER STEPS 1 THROUGH 5 OF AVO 10857 REV A. MEASUREMENTS ARE IAW STEP 4C AVO 10857 REV A. NO OBVIOUS DEFECTS NOTED AT THIS TIME. PERFORMED STEPS 1-5 OF AVO 10857 REV A . CUT OUT DAMAGE. ACCOMPLISHED HFEC INSPECTION IN STEP 6 OF AVO 10857 REV A IAW ACCOMPLISHED HFEC IAW NDT MANUAL PART 6, 51-00-00 PROCEDURE 16. ACCOMPLSHED HFEC COUNTERSINK INSPECTION IAW 737 NDT MANUAL PART ACCOMPLISHED INSURANCE CUT STEP 6.A OF AVO 10857 AVO 10857 REV A IS NOW COMPLETE AND WE ARE AWAITING FURTHER 737 NDT MANUAL PART 6 51-00-00 PROCEDURE 23. NO OBVIOUS DEFECTS REF AVO 10857 REV A STEP 7, NO CRACKS DETECTED AT THIS TIME. 6, 53-30-00, PROCEDURE 3, REF AVO 10857 REV A, STEP 8, NO CRACKS DIRECTION FROM BOEING. NOTED AT THIS TIME. STEP 6A REMAINS OPEN AT THIS TIME. DETECTED AT THIS TIME.  REFER TO STEP 6A THAT INSURANCE CUT STILL NEEDS TO BE ACCOMPLISHED. VERIFIED MATERIALS PER AVO 10857 REV B  STEP 14. P0 8935431 FILLER .071", PO8617985 DOUBLER .040", PO 2674305 TRIPLER .063" ALL MADE OUT OF 2024 T3. NEED QC TO VERIFY MATERIAL FOR REPAIR PARTS. FILLER .071" NEED QC TO VERIFY MATERIAL FOR REPAIR PARTS. FILLER .071" REMOVED FASTNERS AS PER AVO 10857 STEP 10 TO FACILITATE REPAIR ,DOUBLER .040", TRIPLER .063" ALL MADE OUT OF 2024 T3. ,DOUBLER .040", TRIPLER .063" ALL MADE OUT OF 2024 T3. FOR QC TO P
